# SDR WX0A2025081532543

- Difficulty date: August 13, 2025
- Submitted: August 15, 2025
- Operation: Air carrier
- Aircraft: N254NV
- Make and model: Airbus A320-214
- Aircraft serial: 7913
- Aircraft time: 19,083 hours, 9,873 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT NOT GROUNDED) FAS 5 FLASHLIGHT NOT BLINKING  / REPLACED F/A 5 FLASHLIGHT BATTERY. OPS CHECK GOOD AT THIS TIME. THIS CLEARS MDDR 217954 MEL 25-60-08-A. INOP PLACARDS REMOVED. MX ACTION REVERSED.
